# SDR DALA13063540962

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,840 hours, 46,647 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1358
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED CORROSION ON LT FLOORBEAM, BS 1338 BETWEEN RBL 54 AT FLOOR CABIN STRUCTURE.  FLOORBEAM WAS REPAIRED IAW SRM 53-05, FIG. 20A AND 51-30-2 AND 51-30-5 AND TREATED WITH 51-10-3, PAR 21 AND 14.
